# SDR SIMA200325306

- Difficulty date: September 2, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE GALLEY FLOOR CENTER BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER BEAM AND INSTALLED NEW BEAM.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, 51-40-02, AND 51-40-04 AND CPM 51-21-04.  (M)
